RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 11, Pages 1931–1936 (Mi de2035)  

Ordinary Differential Equations

On the question of differential inequalities for equations with retarded argument

N. V. Azbelev, Yu. I. Zubko, S. M. Labovski

Tambov Institute of Chemical Machinery

Full text: PDF file (584 kB)

Bibliographic databases:
UDC: 517.949.2
Received: 19.06.1973

Citation: N. V. Azbelev, Yu. I. Zubko, S. M. Labovski, “On the question of differential inequalities for equations with retarded argument”, Differ. Uravn., 9:11 (1973), 1931–1936

Citation in format AMSBIB
\Bibitem{AzbZubLab73}
\by N.~V.~Azbelev, Yu.~I.~Zubko, S.~M.~Labovski
\paper On the question of differential inequalities for equations with retarded argument
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 11
\pages 1931--1936
\mathnet{http://mi.mathnet.ru/de2035}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=369852}
\zmath{https://zbmath.org/?q=an:0289.34098}


Linking options:
  • http://mi.mathnet.ru/eng/de2035
  • http://mi.mathnet.ru/eng/de/v9/i11/p1931

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019